Alert archive / Michigan / Beach Hazards Statements in 2022
Beach Hazards Statement 29, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Sep 20, 2022, 4:08 PM EDT for 6 counties in Michigan. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2022, 4:08 PM EDT (20:08 UTC)
- Expired
- Sep 22, 2022, 10:28 PM EDT
- In force
- 54 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
263 WHUS43 KGRR 202008 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 408 PM EDT Tue Sep 20 2022 MIZ037-043-050-056-064-071-210415- /O.NEW.KGRR.BH.S.0029.220920T2008Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 408 PM EDT Tue Sep 20 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late Thursday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds and waves will peak this evening before subsiding some overnight into Wednesday morning. Winds and waves will build further on Wednesday and continue into Thursday. Waves of 4 to 8 feet will be likely Wednesday into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
9 follow-up statements
272 WHUS43 KGRR 210117 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 917 PM EDT Tue Sep 20 2022 MIZ037-043-050-056-064-071-210930- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 917 PM EDT Tue Sep 20 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late Thursday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds and waves will subsiding some overnight into Wednesday morning. Winds and waves will build further on Wednesday and continue into Thursday. Waves of 4 to 8 feet will be likely Wednesday into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$ wdm
045 WHUS43 KGRR 210737 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 337 AM EDT Wed Sep 21 2022 MIZ037-043-050-056-064-071-211545- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 337 AM EDT Wed Sep 21 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late Thursday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds and waves will build today and continue into Thursday. Waves of 4 to 8 feet will be likely later today into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
105 WHUS43 KGRR 211426 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1026 AM EDT Wed Sep 21 2022 MIZ037-043-050-056-064-071-212230- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1026 AM EDT Wed Sep 21 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late Thursday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds and waves will build today and continue into Thursday. Waves of 4 to 8 feet will be likely later today into Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
766 WHUS43 KGRR 212006 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 406 PM EDT Wed Sep 21 2022 MIZ037-043-050-056-064-071-220415- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 406 PM EDT Wed Sep 21 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late Thursday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds and waves will build today and continue into Thursday night. Waves of 4 to 8 feet will be likely. Waves may even build towards 10 feet over portions of Southern Lake Michigan tonight. Conditions will be hazardous to any swimmers through Thursday night. Piers will likely become dangerous as waves build to heights that will sweep across pier decks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
942 WHUS43 KGRR 220149 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 949 PM EDT Wed Sep 21 2022 MIZ037-043-050-056-064-071-221000- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 949 PM EDT Wed Sep 21 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late Thursday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
380 WHUS43 KGRR 220812 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 412 AM EDT Thu Sep 22 2022 MIZ037-043-050-056-064-071-221615- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 412 AM EDT Thu Sep 22 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
666 WHUS43 KGRR 221508 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1108 AM EDT Thu Sep 22 2022 MIZ037-043-050-056-064-071-222315- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1108 AM EDT Thu Sep 22 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...The north side of north piers will be particularly dangerous today. This includes North Beach at South Haven, Holland State Park, Mears State Park in Pentwater, and Stearns Park in Ludington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
417 WHUS43 KGRR 221941 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 341 PM EDT Thu Sep 22 2022 MIZ037-043-050-056-064-071-230345- /O.CON.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 341 PM EDT Thu Sep 22 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...The north side of north piers remain particularly dangerous. This includes North Beach at South Haven, Holland State Park, Mears State Park in Pentwater, and Stearns Park in Ludington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
816 WHUS43 KGRR 230228 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1028 PM EDT Thu Sep 22 2022 MIZ037-043-050-056-064-071-230330- /O.CAN.KGRR.BH.S.0029.000000T0000Z-220923T0600Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1028 PM EDT Thu Sep 22 2022 ...BEACH HAZARDS STATEMENT IS CANCELLED... Winds and waves have diminished and the statement is cancelled. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 20, 3:46 PM EDT, 22 minutes earlier.
Area forecast discussion, Sep 20, 3:46 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
346 PM EDT Tue Sep 20 2022
LATEST UPDATE...
Discussion/Marine
.DISCUSSION...(This evening through next Tuesday)
Issued at 346 PM EDT Tue Sep 20 2022
-- Showers and Storms This Evening and Tonight --
Initial round of showers and storms moved east during the mid
afternoon hours. The next batch of storms is ongoing across
Central Lower Michigan and is located on the nose of an 850mb low
level jet. The low level jet is pumping moisture/instability into
our area, which is forecast to remain aimed into our region all
night long. We can expect either a slowly southward sagging
line of storms this evening or a line of storms that continues to
refire given the constant feed of moisture and instability. Either
way, showers and storms are likely. Best chances for severe
(marginal wind/hail) will come late this afternoon and evening. We
also have the threat of some locally heavy rain with PWAT values
around 1.50 inches.
-- Additional Showers and Storms Possible Wednesday --
A cold front will make steady progress towards Lower Michigan
tonight and move through our area during the morning hours.
Showers and a few storms will remain possible along and ahead of
the front. The front appears a bit slower in today's models so we
will need to keep an eye on the southeast CWA towards BTL and JXN
as the front exits the area during the midday and early afternoon
hours. There may be enough instability that remains in place for
some locally strong convection before it exits.
-- Remainder of the Forecast through the Weekend --
We turn much cooler behind Wednesday's cold front with lake effect
rain showers expected late Wednesday night and Thursday in the
cold air advection. Delta T's will be in the upper teens C. We
should be mainly dry from Thursday night through Friday night as
high pressure drifts through the region. The coldest night will be
Thursday night when we will likely dip into the 30s for lows.
Patchy frost will certainly be possible.
An unsettled period is still expected over the weekend with upper
troughing in place. Occasional showers are expected over the
weekend and into early next week. Lake effect rain will once again
be possible early next week with another surge of cold air. The
ECWMF has the 0 C isotherm all the way through the area next
Tuesday night. Fall is here.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 153 PM EDT Tue Sep 20 2022
Complicated aviation forecast, especially for the first 6-9 hours.
First batch of showers and storms is in the process of exiting the
area. The thunder threat looks like it is pretty much done for now
for the terminals, with some rain persisting for the first 1-2
hours at all sites except KMKG and KGRR. These have all been
higher cloud bases and really no restriction to visibilities.
We are then watching the line of showers and storms that is
expanding in coverage from near KLDM to Wisconsin. We expect these
showers and storms to hold together, and continue to expand a bit.
Extrapolating this line would bring the storms into KMKG around
21z, and then finally getting to KJXN around 01-02z. This should
bring some IFR visibilities with better rainfall.
Once the line moves through this evening, we expect things to
remain fairly quiet. We can not rule out some fog developing, but
winds are going to be such that fog does not look likely enough to
mention at this time. We do see enough of a core of wind and
directional change coming in for all but KMKG to mention low
level wind shear late tonight and first thing in the morning. The
cold front will move through in the morning, which could bring
some lower clouds and gusty winds from the NW as it passes
through.
&&
.MARINE...
Issued at 346 PM EDT Tue Sep 20 2022
We will be issuing both a Beach Hazards Statement and Small Craft
Advisory starting now and running all the way through Thursday.
The winds and waves that are occurring (this afternoon) are
associated with southerly gradient flow that is has been enhanced
by a meso high with the earlier thunderstorms. There may be a
brief lull in the winds and waves tonight, but given it will
generally be less than 12 hours (or one forecast period) we will
just stretch it through Thursday. Wednesday and Thursday we will
see cold air advection northwest flow winds to 30 knots. Wave
heights will likely jump into the 4 to 8 foot range. Some local
guidance is suggesting 9 to 10 footers are not out of the realm of
possibilities.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through late Thursday night for MIZ037-
043-050-056-064-071.
LM...Small Craft Advisory until 2 AM EDT Friday for LMZ844>849.
&&
DISCUSSION...Duke
AVIATION...NJJ
MARINE...DukeHazardous weather outlook, Sep 20, 3:18 AM EDT, 12 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 318 AM EDT Tue Sep 20 2022 MIZ037>040-043>046-050>052-056>059-064>067-071>074-210730- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 318 AM EDT Tue Sep 20 2022 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight There is a chance for showers and storms later today through tonight. Small hail and briefly gusty winds are possible but severe weather is unlikely. Patchy dense fog is expected early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of thunderstorms Wednesday morning and a few strong to severe storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early Wednesday morning. LMZ844>849-210730- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 318 AM EDT Tue Sep 20 2022 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight There is a chance for showers and storms later today through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of thunderstorms Wednesday morning and a few strong to severe storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early Wednesday morning.
In the hours before
Special weather statement, Sep 20, 2:27 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
227 PM EDT Tue Sep 20 2022
MIZ037-038-043-044-201915-
Oceana MI-Lake MI-Newaygo MI-Mason MI-
227 PM EDT Tue Sep 20 2022
...Strong thunderstorms will impact portions of northwestern Newaygo,
southwestern Lake, southern Mason and Oceana Counties through 315 PM
EDT...
At 227 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ludington to 10 miles west of Silver Lake
SP. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Ludington and Hamlin Lake around 230 PM EDT.
Scottville and Silver Lake SP around 240 PM EDT.
Hart, Shelby and Mears around 245 PM EDT.
Baldwin and Hesperia around 305 PM EDT.
Other locations impacted by these storms include Wolf Lake, Big Star
Lake, New Era, Walkerville, Baldwin Municipal Airport, Mason County
Airport, Walhalla, Elbridge, St. Huberts and Stony Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4375 8645 4380 8643 4393 8645 4393 8643
4394 8643 4395 8644 4394 8646 4399 8647
4403 8646 4403 8577 4350 8600 4356 8651
4362 8654 4366 8654
TIME...MOT...LOC 1827Z 274DEG 47KT 4395 8649 4369 8673
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
04Local storm report, Sep 20, 2:45 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 PM EDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 6 SW COVERT 42.25N 86.36W
09/20/2022 VAN BUREN MI LAW ENFORCEMENT
TREE DOWN ALONG BLUE STAR HIGHWAY. TIME
ESTIMATED BY RADAR.
&&
DUKESpecial weather statement, Sep 20, 3:39 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
339 PM EDT Tue Sep 20 2022
MIZ045-046-051-052-202045-
Montcalm MI-Isabella MI-Gratiot MI-Mecosta MI-
339 PM EDT Tue Sep 20 2022
...Strong thunderstorms will impact portions of Gratiot, southern
Isabella, southeastern Mecosta and Montcalm Counties through 445 PM
EDT...
At 339 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mecosta to near Howard City to 12 miles
east of Grant. Movement was east at 65 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Pleasant... Alma... Greenville...
Ithaca... Stanton... St. Louis...
Howard City... Shepherd... Breckenridge...
Edmore... Carson City... Lakeview...
Mecosta... Lake Isabella... Canadian Lakes...
Wheeler... Crystal... Sidney...
Sumner... Remus...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4312 8478 4313 8526 4317 8532 4329 8531
4329 8548 4332 8552 4369 8517 4360 8461
4347 8460 4346 8437 4312 8437
TIME...MOT...LOC 1939Z 284DEG 55KT 4364 8515 4334 8541 4331 8556
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NJJThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 11:53 AM EDT | Special Marine Warning | GRR | 83 min | |
| Sep 20, 12:24 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 66 min |
| Sep 20, 2:07 PM EDT | Special Marine Warning | GRR | 53 min | |
| Sep 20, 2:27 PM EDT | Special Weather Statement | GRR | Lake, Mason, Oceana | 48 min |
| Sep 20, 3:07 PM EDT | Special Marine Warning | GRR | 68 min | |
| Sep 20, 3:39 PM EDT | Special Weather Statement | GRR | Gratiot, Montcalm | 66 min |
| Sep 20, 4:04 PM EDT | Small Craft Advisory | GRR | 58 hr |
Nearby
Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.